MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

COVIDIEN MEDICAL PRODUCTS EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number CA15L2
Medical Device Problem Codes Device Alarm System (1012); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during ablation procedure, the temperature sign was on after 2 minutes of ablating, at 100watts.Pressing reset button did not allow the physician to resume his procedure.They turn off the generator and let it cool down for 10minutes.But after turning on again the generator, temperature alarm turned on again after a few second of ablating.The procedure was cancelled and the patient was under anesthesia.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during ablation procedure, the temperature sign was on after 2 minutes of ablating, at 100 watts.Pressing reset button did not allow the physician to resume his procedure.They turn off the generator and let it cool down for 10 minutes.But after turning on again the generator, temperature alarm turned on again after a few second of ablating.The procedure was cancelled and the patient was under anesthesia but there was no patient injury.No information if the patient was re-scheduled for another procedure.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the device activated an alarm.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EMPRINT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai MN 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai MN 20111 4
CH   201114
Manufacturer Contact
amy beeman
161 cheshire lane, suite 100
plymouth, MN 55441
7632104064
MDR Report Key12967453
Report Number3004962788-2021-00103
Device Sequence Number4452441
Product Code NEY
UDI-Device Identifier10884521706583
UDI-Public10884521706583
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2023
Device Model NumberCA15L2
Device Catalogue NumberCA15L2
Device Lot NumberS1JG014X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer12/07/2021
12/20/2021
02/04/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date12/23/2021
01/04/2022
02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown